# SDR NSVA2010127

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 42,838 hours, 39,990 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, ENGINE FIRE (RT ENG) FIRE BELL AURAL ALERT ILLUMINATED AND WENT OUT.  ENGINE FIRE CWP ONLY, HANDLE WAS NOT ILLUMINATED.  DURING FLAP EXTENSION, AND GEAR EXTENSION, EXPERIENCED THE SAME PHENOMENON.  INSTALLED WEU P/N 004W500, S/N 1116 AND OPS CHECKED PER AMM 26-11-00-05.  INSTALLED FDCU P/N 899052-02, S/N ON 749, PERFORMED OPS CHECKS PER 26-11-00-05, OPS CHECKS GOOD.  SWUNG GEAR SEVERAL TIME OPS CHECKS GOOD.  DURING GEAR SWING FOUND RT ENG AFT FIRE LOOP CLAMP BROKEN, REMOVED AND REPLACED CLAMP P/N 245857 PER SRM 51-40-21, OPS CHECKS GOOD.
